Multialternating graded polynomials and growth of polynomial identities

Eli Aljadeff, Antonio Giambruno

Research output: Contribution to journalArticlepeer-review

44 Scopus citations


Let G be a finite group and A a finite dimensional G-graded algebra over a field of characteristic zero. When A is simple as a G-graded algebra, by means of Regev central polynomials we construct multialternating graded polynomials of arbitrarily large degree non-vanishing on A. As a consequence we compute the exponential rate of growth of the sequence of graded codi-mensions of an arbitrary G-graded algebra satisfying an ordinary polynomial identity. If c n (A),n = 1, 2,..., is the sequence of graded codimensions of A, we prove that exp (A) = limn-∞co ycn (A), the G-exponent of A, exists and is an integer. This result was proved by the authors and D. La Mattina in 2011 and by the second author and D. La Mattina in 2010 in the case G is abelian.

Original languageEnglish
Pages (from-to)3055-3065
Number of pages11
JournalProceedings of the American Mathematical Society
Issue number9
StatePublished - 2013
Externally publishedYes


  • Codimensions
  • Graded algebra
  • Growth
  • Polynomial identity


Dive into the research topics of 'Multialternating graded polynomials and growth of polynomial identities'. Together they form a unique fingerprint.

Cite this